# SDR AALA202509052733

- Difficulty date: August 30, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 77,314 hours, 29,997 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Disconnected
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES ARE SPONGY AND WILL SUDDENLY GRAB WITH APPROXIMATELY DOUBLE THE EXPECTED BRAKING FORCE. MAINTENANCE NOTED THAT THE FIRST OFFICERS RUDDER / BRAKE PEDALS WOULD NOT ADJUST AND FOUND THE ADJUSTMENT HANDLE CABLE DISCONNECTED AND FRAYED. MAINTENANCE REPLACED THE PEDAL ADJUSTER ASSEMBLY CABLE PER AMM 27-21-43-002-A.
